Alert archive / Ohio / Frost Advisories in 2008

Frost Advisory 1, NWS Cleveland, OH

April 29, 200828 counties in Ohio

NWS Cleveland, OH issued this frost advisory at Apr 29, 2008, 3:41 AM EDT for 28 counties in Ohio. It took effect at Apr 30, 2008, 1:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 29, 2008, 3:41 AM EDT (07:41 UTC)
In effect from
Apr 30, 2008, 1:00 AM EDT
Expired
Apr 29, 2008, 9:42 PM EDT
In force
Issued by
NWS Cleveland, OH
All 28 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 7.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2008-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2008-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCLE 290741
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
341 AM EDT TUE APR 29 2008


OHZ003-006>014-017>023-027>033-036>038-047-089-291545-
/O.NEW.KCLE.FR.Y.0001.080430T0500Z-080430T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
341 AM EDT TUE APR 29 2008

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY. 

TONIGHT...SKIES WILL CLEAR OUT AND THE WINDS DECREASE ALLOWING
TEMPERATURES TO DROP NEAR FREEZING. AS A RESULT AREAS OF FROST
WILL DEVELOP ACROSS NORTHERN OHIO OVERNIGHT. 

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  TENDER OUTDOOR VEGETATION SHOULD BE
PROTECTED FROM THE COLD TONIGHT.

$$
3 follow-up statements
000 
WWUS71 KCLE 291449
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1049 AM EDT TUE APR 29 2008

OHZ003-006>014-017>023-027>033-036>038-047-089-292300-
/O.CON.KCLE.FR.Y.0001.080430T0500Z-080430T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
1049 AM EDT TUE APR 29 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
WEDNESDAY...

TONIGHT...SKIES WILL CLEAR OUT AND THE WINDS DECREASE ALLOWING
TEMPERATURES TO DROP NEAR FREEZING. SOME OF THE USUAL COLD SPOTS
MAY SEE TEMPERATURES DROP INTO THE MID AND UPPER 20S. AS A RESULT
AREAS OF FROST WILL DEVELOP ACROSS NORTHERN OHIO OVERNIGHT.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  TENDER OUTDOOR VEGETATION SHOULD BE
PROTECTED FROM THE COLD TONIGHT.

$$

THOMPSON
000 
WWUS71 KCLE 291854
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
254 PM EDT TUE APR 29 2008

OHZ003-006>014-017>023-027>033-036>038-047-089-300300-
/O.CON.KCLE.FR.Y.0001.080430T0500Z-080430T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
254 PM EDT TUE APR 29 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
WEDNESDAY. 

THE COMBINATION OF MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO DIP A DEGREE OR TWO BELOW FREEZING TONIGHT ACROSS
INLAND AREAS AND TO AROUND FREEZING NEAR LAKE ERIE. SOME OF THE
USUAL COLD SPOTS MAY SEE TEMPERATURES DIP INTO THE UPPER 20S FOR
AN HOUR OR TWO LATE TONIGHT. AS A RESULT AREAS OF FROST WILL
DEVELOP ACROSS NORTHERN OHIO OVERNIGHT.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  TENDER OUTDOOR VEGETATION SHOULD BE
PROTECTED FROM THE COLD TONIGHT.

$$
KUBINA
000 
WWUS71 KCLE 300142
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
942 PM EDT TUE APR 29 2008

OHZ003-006>014-017>023-027>033-036>038-047-089-300945-
/O.UPG.KCLE.FR.Y.0001.080430T0500Z-080430T1300Z/
/O.NEW.KCLE.FZ.W.0001.080430T0500Z-080430T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
942 PM EDT TUE APR 29 2008

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

THE COMBINATION OF CLEARING SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO DIP INTO THE UPPER 20S TO NEAR 30 DEGREES TONIGHT
ACROSS INLAND AREAS. SOME OF THE USUAL COLD SPOTS MAY SEE
TEMPERATURES DIP INTO THE MID 20S FOR AN HOUR OR TWO TOWARDS
MORNING. CLOSER TO LAKE ERIE TEMPERATURES WILL FALL TO NEAR
FREEZING.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA
YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND
TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at Apr 29, 1:26 AM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 29, 1:26 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
126 AM EDT TUE APR 29 2008

.SYNOPSIS...
LOW PRESSURE AT THE SURFACE AND ALOFT OVER NORTHERN INDIANA
WILL MOVE SOUTHEAST ACROSS THE OHIO VALLEY TONIGHT AND OFF THE
EAST COAST ON TUESDAY. CANADIAN HIGH PRESSURE WILL SPREAD ACROSS
THE MIDWEST ON TUESDAY AND MOVE TO CENTRAL APPALACHIANS ON
WEDNESDAY. A WARM FRONT IS EXPECTED TO DEVELOP OVER THE OHIO
VALLEY BY THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
HAVE UPDATED TO INCREASE POPS TO LIKELY THROUGH THE OVERNIGHT IN
THE WEST AND SOUTH AND TO REMOVE TIMING. TIMING IS VALID WITH A
LESSER CHANCE LATE HOWEVER DECREASE FOR SOME AREAS MAY NOT COME
UNTIL AROUND THE NEXT ZONE ISSUANCE. ALSO KEPT/ADDED THE CHANCE OF
THUNDER THROUGH THE OVERNIGHT THERE AS WELL. IN THE EAST KEPT
CHC/SLGT CHC POPS.  NO OTHER MAJOR CHGS.

PREVIOUS...
UPPER LOW SEEMS ON TRACK SOUTHEASTWARD ACROSS OHIO
VALLEY. BAND OF SHOWERS/STORMS ROTATING ENE ACROSS INDIANA WITH
SOME NEW DEVELOPMENT ACROSS W OHIO. WILL USE LIKELY OR CATEGORICAL
POP NW OH AND MUCH OF N CENTRAL OHIO THROUGH EARLY TONIGHT AS THE
SHOWERS AND PERHAPS SOME THUNDER PUSH EASTWARD. COULD BE HAIL IN
SOME OF THE STRONGER CONVECTION NW OH. NOT OUT OF THE QUESTION
THAT THERE COULD BE WET SNOW FLAKES OR SLEET/GRAUPEL IN ANY OF THE
HEAVIER SHOWERS BUT THE SNOW THAT HAS OCCURRED TODAY HAS BEEN
RELEGATED TO THE NORTHERN QUADRANT OF THE SYSTEM WHERE THE COLDEST
AIR IS. THIS COLDER AIR WILL SPREAD ACROSS THE AREA LATER TONIGHT
AND CRITICAL THICKNESS GET COLD ENOUGH AFTER 06Z. I THINK THAT THE
SIGNIFICANT PCPN WILL BE OVER BY THAT TIME BUT CANNOT RULE OUT A
LINGERING RAIN OR SNOW SHOWER BUT THERE IS CERTAINLY LITTLE/NO
RISK OF ANY ACCUMULATING SNOW.

COULD BE SOME BREAKS IN THE CLOUDS MAINLY ACROSS THE FAR
NORTHERN COUNTIES TOWARD DAYBREAK AND IF SO...TEMPS WILL DIP INTO
THE MID/LOWER 30S AND THERE COULD BE ISOLATED FROST IN AREAS
SHELTERED FROM THE BREEZE. WILL NOT MENTION IT IN THE FORECAST
SINCE IT IS A LOW PROBABILITY EVENT ESPECIALLY COMPARED TO TUESDAY
NIGHT WHEN WIDESPREAD FROST/FREEZE SEEMS MORE LIKELY. MODEL MIN
TEMP GUIDANCE WITHIN A COUPLE OF DEGREES OF EACH OTHER AND WILL
GENERALLY FORECAST MID 30S FOR LOWS TONIGHT.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
ANY CLEARING THAT DOES MANAGE TO OCCUR BY DAYBREAK WILL FILL BACK IN
WITH CU/STRATOCUMULUS DURING THE DAY TUESDAY AS LOW LEVEL MOISTURE
AND COLD AIR ALOFT SHOULD ENCOURAGE CLOUD DEVELOPMENT. THE EXCEPTION
MAY BE ALONG THE LAKE ERIE LAKE SHORE WHERE A LAKE SHADOW IS
POSSIBLE WITH LIMITED CLOUD GROWTH OVER THE LAKE ALTHOUGH THE AIR IS
MARGINALLY COLD ENOUGH FOR LAKE EFFECT CLOUDS AT LEAST IN THE
MORNING SO IT MAY BE SLOW TO DEVELOP AND MAY NOT BE A CLASSIC LAKE
SHADOW DAY. COULD BE A SHOWER/SPRINKLE ESPECIALLY INLAND ON TUESDAY
BUT NO ORGANIZED PCPN. COULD ALSO BE A FEW WET FLAKES EARLY WHILE
BOUNDARY LAYER IS COLD. USING LOW LEVEL THERMAL GUIDANCE IN THE
MODELS THE MAX TEMP SHOULD STAY IN THE 40S AND WILL GENERALLY
FORECAST MID/UPPER 40S ALTHOUGH A FEW SPOTS COULD TOUCH 50.

FROST/FREEZE SEEMS LIKELY TUE NIGHT. THE ONLY HOPE IS THAT MID OR
HIGH CLOUDS COULD STREAK IN FROM THE WEST AND SLOW THE TEMP DROP.
THINK THAT THE MAJORITY OF THE CLOUDS WILL BEGIN TO INCREASE ON
WEDNESDAY INTO WED NIGHT. RIDGE AXIS TO PASS EAST OF THE AREA ON
WEDNESDAY. WITH ENOUGH SUNSHINE TEMPS WILL REBOUND NICELY AND
WEDNESDAY MAX TEMP FORECAST WILL BE CLOSER TO WARMER GFS/MAV MOS
GUIDANCE ESPECIALLY NW OHIO WHERE LIGHT SOUTH FLOW WILL DEVELOP.

FORECAST BY WEDNESDAY NIGHT STARTS TO GET TRICKIER. MODELS HAVE BEEN
ADVERTISING WARM FRONTAL DEVELOPMENT FOR LATER IN THE WEEK AND
CONTINUE TO DO SO. I DOUBT WE WOULD HAVE ENOUGH FORCING OR LOW LEVEL
MOISTURE TO DO MUCH DAMAGE OVER THE OHIO VALLEY OR EASTERN GREAT
LAKES BUT AS IS ALL SO COMMON THIS TIME OF YEAR IT IS MUCH MORE
LIKELY THAT SHOWER/STORMS WILL DEVELOP TO OUR WEST WHERE THE BETTER
LOW LEVEL JET DEVELOPS AND THEN RIDE EASTWARD ACROSS THE LOWER GREAT
LAKES OR OHIO VALLEY ON THE DEVELOPING WARM FRONT. WILL MENTION A
CHANCE OF SHOWERS LATER WED NIGHT.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
FORECAST FROM LATE WEEK ON RELATIVELY UNCHANGED AS ALL MODELS TRY
AND ADVERTISE A QUASI STATIONARY BOUNDARY SOMEWHERE ACROSS NORTHERN
OHIO. THE EUROPEAN AND GFS MODELS DIFFER ON THE LOCATION OF THIS
BOUNDARY BUT BOTH MODELS DEVELOP SEVERAL ROUNDS OF CONVECTION ALONG
IT. THE GFS HAS CONSISTENTLY SHOWN THIS BOUNDARY NORTH OF LAKE ERIE
WHILE THE EURO SHOWS IT STRETCHING FROM DAYTON TO PITTSBURGH.
UNFORTUNATELY...WHERE THIS BOUNDARY ENDS UP SETTING UP IS GOING TO
HAVE A LARGE IMPACT ON WHETHER THE SHOWERS AND THUNDERSTORMS ARE
OVER LOWER ONTARIO VERSUS ACROSS NORTHERN OHIO. THE GFS HAS STARTED
TO TREND SLIGHTLY FURTHER SOUTH WITH THE FRONT AND I TOOK A MIDDLE
OF THE ROAD APPROACH BETWEEN IT AND THE EURO. WENT WITH CHANCE POPS
DURING THE DAY ON THURSDAY MAINLY ACROSS THE NORTHERN THIRD OF THE
AREA...OBVIOUSLY THIS COULD CHANGE GREATLY IN THE COMING DAYS.

BOTH MODELS...IN ADDITION TO THE CANADIAN MODEL...PUSH THIS FRONT
NORTH OF THE LAKE ON FRIDAY WITH THE FORECAST AREA WELL INTO THE
WARM SECTOR OF AN APPROACHING LOW. STILL THINK SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON...PRIMARILY ACROSS
THE WESTERN COUNTIES AND DREW IN THE HIGHEST POPS WEST OF INTERSTATE
71. THE COLD FRONT ASSOCIATED WITH THIS LOW SHOULD MOVE THROUGH
SATURDAY AFTERNOON...AGAIN MAINTAINED MENTION OF SHOWERS AND
THUNDERSTORMS DURING THIS TIME PERIOD. THE GFS SHOWS ANOTHER FRONT
COMING THROUGH ON SUNDAY AND CHANCE POPS ARE PROBABLY WARRANTED
THROUGH SUNDAY EVENING. CONDITIONS SHOULD IMPROVE BY MONDAY.

TEMPS THROUGH THE PERIOD SHOULD BE ABOVE NORMAL THURSDAY THROUGH
SATURDAY WITH A SLIGHT COOL DOWN ON SUNDAY AND MONDAY.

&&

.AVIATION /05Z TUESDAY THROUGH SATURDAY/...
AREA OF SHOWERS ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA
ASSOCIATED WITH THE UPPER LEVEL LOW. LOW WILL DRIFT SE ACROSS THE
AREA EARLY THIS MORNING. EXPECT THE SHOWERS TO ONLY AFFECT FDY MFD
AREAS AND SOUTH..AND SHOULD DRIFT OUT OF THE AREA BY 12Z. CIGS
SHOULD IMPROVE TO VFR WEST WITH OTHER AREAS GENERALLY MVFR OR LOW
VFR THROUGH MID MORNING. THEN SCT-BKN CU DEVELOPING. SKIES SHOULD
THEN CLEAR OVER WESTERN AND CENTRAL AREAS TUESDAY EVENING. BELIEVE
EASTERN AREAS WILL KEEP VFR CIGS WITH LOW LEVEL FLOW ACROSS THE
LAKE.

OUTLOOK...VFR WEATHER SHOULD THEN HOLD INTO THURSDAY AS
HIGH MOVES EAST. WARM FRONT WILL BE IN THE AREA FRIDAY...SOME NON
VFR CONDITIONS MAY OCCUR AT TIMES DUE TO SHRA AND POSSIBLE TSRA
AROUND THE AREA THURSDAY THROUGH SATURDAY WITH THE BETTER CHANCES ON FRI AND
SAT.

&&

.MARINE...
LIGHT NORTHWEST WINDS TO START THE EVENING OFF AS LAKE IS IN VOID
BETWEEN AN AREA OF BROAD LOW PRESSURE ACROSS THE EAST COAST AND AN
APPROACHING COMPACT LOW OVER NORTHERN INDIANA.  WINDS WILL RESPOND
BY BECOMING MORE NORTH-NORTHEAST AS THE LOW PASSES TO THE SOUTH OF
THE LAKE AND INCREASE INTO THE 10-20 KNOT RANGE AS COLDER AIR MOVES
IN MAKING FOR AN UNSTABLE AIRMASS OVER THE LAKE.  SCATTERED TO
ISOLATED RAIN SHOWERS MAY HAVE A FEW FLAKES OF SNOW MIXED IN
OVERNIGHT.  HIGH PRESSURE BUILDS IN THROUGH WEDNESDAY MORNING
KEEPING THE WINDS FROM THE NORTHWEST.  RIDGE AXIS PASSES WEDNESDAY
AND ALLOWS WINDS TO COME AROUND TO THE ESE THURSDAY WITH A
DEVELOPING WARM FRONT JUST SOUTH OF THE LAKE.  SOME MODEL
DIFFERENCES...BUT IT APPEARS THAT WARM FRONT WILL STAY SOUTH OF THE
LAKE UNTIL A PUSH NORTHWARD ON SATURDAY...BUT FOLLOWED QUICKLY BY
THE COLD FRONT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...TK/KOSARIK
SHORT TERM...KOSARIK
LONG TERM...LEINS
AVIATION...RANDEL
MARINE...OUDEMAN
Hazardous weather outlook, Apr 28, 4:00 AM EDT, 23 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
400 AM EDT MON APR 28 2008

LEZ142-143-162-163-OHZ003-006>008-017-018-027-028-036-290800-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-LUCAS-WOOD-
OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
400 AM EDT MON APR 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

THERE IS THE POSSIBILITY FOR HAIL IN THE THUNDERSTORMS EXPECTED
FOR THIS AFTERNOON. AT THIS TIME...THE HAIL IS NOT EXPECTED TO
REACH SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-144>149-164>169-OHZ009>014-019>023-029>033-037-038-047-089-
PAZ001>003-290800-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-ERIE OH-LORAIN-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
400 AM EDT MON APR 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LOMBARDY

Nearby

Frost Advisories in Ohio, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.